# SDR FDEA202001200178

- Difficulty date: January 20, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 52,192 hours, 24,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 140N60081
- Condition: Damaged
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING SERVICE FOUND LT ENTRY DOOR GUST DOOR LOCK BROKEN.  REMOVED AND REPLACED L1 DOOR HOLD OPEN GUST LOCK REF AMM 52-11-08-8.  MATERIAL 140N6008-1 COLLAR ASSY MATERIAL 140N6009-1 CATCH ASSY.
